zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Adaptive state-feedback stabilization for a large class of high-order stochastic nonlinear systems. (English) Zbl 1215.93146
Summary: Under the more general conditions on the power order and the nonlinear functions, this paper investigates the problem of adaptive state-feedback stabilization for a class of high-order stochastic nonlinear systems with time-varying control coefficients. Based on the backstepping design method and homogeneous domination technique, the closed-loop system can be proved to be globally stable in probability and the states can be regulated to the origin almost surely. The efficiency of the state-feedback controller is demonstrated by a simulation example.

MSC:
93E15Stochastic stability
93D15Stabilization of systems by feedback
93B52Feedback control
93C40Adaptive control systems
60H10Stochastic ordinary differential equations
WorldCat.org
Full Text: DOI
References:
[1] Deng, H.; Krstić, M.: Stochastic nonlinear stabilization, part I: a backstepping design, Systems and control letters 32, 143-150 (1997) · Zbl 0902.93049 · doi:10.1016/S0167-6911(97)00068-6
[2] Deng, H.; Krstić, M.: Output-feedback stochastic nonlinear stabilization, IEEE transactions on automatic control 44, 328-333 (1999) · Zbl 0958.93095 · doi:10.1109/9.746260
[3] Deng, H.; Krstić, M.; Williiams, R.: Stabilization of stochastic nonlinear driven by noise of unknown covariance, IEEE transactions on automatic control 46, 1237-1252 (2001) · Zbl 1008.93068 · doi:10.1109/9.940927
[4] Ito, H.: State-dependent scaling problems and stability of interconnected iiss and ISS systems, IEEE transactions on automatic control 51, 1626-1643 (2006)
[5] Ito, H.: A degree of flexibility in Lyapunov inequalities for establishing input-to-state stability of interconnected systems, Automatica 44, 2340-2346 (2008) · Zbl 1153.93504 · doi:10.1016/j.automatica.2008.01.001
[6] Krstić, M.; Deng, H.: Stabilization of uncertain nonlinear systems, (1998) · Zbl 0906.93001
[7] Li, W. Q.; Jing, Y. W.; Zhang, S. Y.: Decentralized stabilization of a class of large-scale high-order stochastic nonlinear systems, IET control theory and applications 4, 2441-2453 (2010)
[8] Li, W. Q.; Xie, X. J.: Inverse optimal stabilization for stochastic nonlinear systems whose linearizations are not stabilizable, Automatica 45, 498-503 (2009) · Zbl 1158.93411 · doi:10.1016/j.automatica.2008.08.006
[9] Li, W. Q.; Jing, Y. W.; Zhang, S. Y.: Output-feedback stabilization for stochastic nonlinear systems whose linearizations are not stabilizable, Automatica 46, 752-760 (2010) · Zbl 1193.93146 · doi:10.1016/j.automatica.2010.01.033
[10] Lin, W.; Qian, C. J.: Adaptive control of nonlinearly parameterized systems: the smooth feedback case, IEEE transactions on automatic control 47, 1249-1266 (2002)
[11] Lin, W.; Qian, C. J.: Adaptive control of nonlinearly parameterized systems: a nonsmooth feedback framework, IEEE transactions on automatic control 47, 757-774 (2002)
[12] Pan, Z. G.; Basar, T.: Backstepping controller design for nonlinear stochastic systems under a risk-sensitive cost criterion, SIAM journal on control and optimization 37, 957-995 (1999) · Zbl 0924.93046 · doi:10.1137/S0363012996307059
[13] Pan, Z. G.; Ezal, K.; Krener, A.; Kokotović, P. V.: Backstepping design with local optimality matching, IEEE transactions on automatic control 46, 1014-1027 (2001) · Zbl 1007.93025 · doi:10.1109/9.935055
[14] Polendo, J., & Qian, C. J. (2006). A universal method for robust stabilization of nonlinear systems: unification and extension of smooth and non-smooth approaches. In: Proceedings of the 2006 American control conference(pp. 4285--4290).
[15] Qian, C. J. (2005). A homogeneous domination approach for global output feedback stabilization of a class of nonlinear systems. In: Proceedings of 2005 American control conference (pp. 4708--4715).
[16] Qian, C. J.; Lin, W.: Non-Lipschitz continuous stabilizers for nonlinear systems with uncontrollable unstable linearization, Systems and control letters 42, 185-200 (2001) · Zbl 0974.93050 · doi:10.1016/S0167-6911(00)00089-X
[17] Tian, J.; Xie, X. J.: Adaptive state feedback stabilization for high-order stochastic nonlinear systems with uncertain control coefficients, International journal of control 80, 1503-1516 (2007) · Zbl 1194.93213 · doi:10.1080/00207170701418917
[18] Tsinias, J.: Stochastic input-to-state stability and applications to global feedback stabilization, International journal of control 71, 907-930 (1998) · Zbl 0953.93073 · doi:10.1080/002071798221632
[19] Xie, X. J.; Tian, J.: State-feedback stabilization for high-order stochastic nonlinear systems with stochastic inverse dynamics, International journal of robust and nonlinear control 17, 1343-1362 (2007) · Zbl 1127.93354 · doi:10.1002/rnc.1177
[20] Xie, X. J.; Li, W. Q.: Output-feedback control of a class of high-order stochastic nonlinear systems, International journal of control 82, 1692-1705 (2009) · Zbl 1190.93087 · doi:10.1080/00207170802699050